| Model Number |
DWD-232 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Granuloma (1876)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analyzed component acceptance and production records, performed historical data analysis and trend analysis.No trend related to irradiation dose lot, component lot or device lot was noted.Confirmed labeling included cautions regarding pin site care.
Event or Problem Description
Patient had surgery to install a digit widget external fixation system.Physician reported 50 days post operative that 'patient has developed a granuloma at the distal pin', that the site was not infected, and 'will address the granuloma with silver nitrate'.